# SDR WX0A2016042973143

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 60,260 hours, 40,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE ALARM ACTIVATED AT THE GATE, ELEC ODOR NOTED NEAR FWD LAVATORY.  FWD LT & RT AFT LAVATORIES FOR SMOKE OR SMELL, NONE NOTED, RESET SMOKE DETECTOR.  OPERATIONS CHECK NORMAL IAW MM & ALSO PERFORMED TASK CARD 21-059-002.  ALL CHECKED NORMAL.
